# SDR AALA20151215004

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,729 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON SEATS 25 - 31 LT SIDE ARE INOPERATIVE.  AIRCRAFT WAS GROUNDED. FOUND LIGHT ASSEMBLY SHORTED AT 25B.  R & R LIGHT ASSEMBLY IAW AMM 33-51-10 & PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
